# SDR DHL2003873573

- Difficulty date: July 1, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP LOWER AFT PLATING SHOWS DENTS DAMAGE, CUT OUT AND TERIM REPAIR BETWEEN STA XF.415.000 AMD XW.408.000 (MAJOR REPAIR) PERFORMED MAJOR REPAIR IAW EODHL-030616, ED-3430. REMOVED FASTENERS AND DAMAGED SKIN PANEL IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A NEW SKIN PANEL IAW EODHL-030616, ED-3430. CLEANED, TREATED AND PRIMED THE NEW SKIN PANEL INTERIOR SURFACE IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9. INSTALLED THE NEW SKIN PANEL ON RT WING OTBD FLAP LWR AFT PLATING (STA. XF.415.000 - XW.408.000) USING NEW FASTENERS IAW EODHL-030616, ED-3430, SRM 51-1-21 PG 1, SRM 51-1-21A PG 3.
